Medical Questions > Womens Health > Birth Control Forum

New to Bc ... on Yaz .. extremely Worried Placebo

ok so, i freak out at the thought of getting pregnant, i've only been sexually active for about a year and using condoms isn't enough for me. I recently went on the b.c. YAZ about 2 months ago. On the first month there was spotting and my period came on the day I started the first placebo pill...i just took my 2nd placebo pill and i'm kinda worried because i was expecting my period on the first placebo pill(yesterday) and haven't gotten it yet...before birth control i was extremely irregular but i thought b.c. would make everything normal. I have been sexually active and haven't used a condom however i've had my boyfriend pull out and I have definitely taken ALL pills religiously at the same time every single day being at the most 15 minutes late one day...i read you could completely miss a period due to the low dose of estrogen but i still have that pregnacy fear in the back of my mind...am i just freaking out? Its possible my body is still adjusting to the birth control and maybe i just skipped a period because of that right? And is this bad to skip a period, should i go on a higher dosage?
Did you find this post helpful?
|

replied May 27th, 2007
Especially eHealthy
Birth control will make everything normal, but it can often take up to three months for this to happen. Personally, I don't get my period until day 3 or 4 on ortho-lo. If you are worried about pregnancy, just take a test. If you've been taking the pills right (and don't worry about being off by an hour or two each day, it's okay!) then you are fine.
|
Did you find this post helpful?

replied May 27th, 2007
Especially eHealthy
I've been on Yaz for 6 months now. I was getting my period regularly on the last placebo pill day but I've actually missed my last 2 periods completely (i tested both months). i talked to a nurse at my doctor's office and she said it's normal and a lot of women actually go on yaz with the hopes of skipping their periods.

if you don't think you'll be comfortable with this and you'll be worrying all the time, perhaps you should look into a different pill.
|
Did you find this post helpful?

replied May 27th, 2007
Experienced User
thanks for the reply... i hope so...with yaz there are only 4 days of placebo pills and with others i guess there are 7? so...i dont know...when i was off bc my periods were irregular and lasted for 5 days so i just hope im still adjusting to the pill...my friend has been on bc for a few years and hers is regular, period comes exactly when its supposed to..i guess i just set high expectations when i haven't even finished the first 3 months...i've taken them on time everyday so i think i'm just freaking out over nothing....as always about this time of month Sad ...any other replys are welcomed i will read every one and i'm so so glad i found this forum!
|
Did you find this post helpful?

replied May 27th, 2007
Especially eHealthy
I'm pretty sure it's just your body adjusting.
|
Did you find this post helpful?

replied May 27th, 2007
Experienced User
thanks so much for the replys...i might consider talking to my doctor about another pill if this continues, i'm definitely not one thats comfortable with skipping completely...i take my third placebo pill tomorrow, i'll probably buy a test as well if it doesn't come
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...